# SDR CALA2013121393659

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,931 hours, 24,327 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT SKIN HAS CORROSION FR 33 - 34, STRINGER 40R - 42R.  BLENDED CORROSION FR 33 - 34, STRINGER 40R - 42R, THICKNESS BEFORE BLEND .087 INCHES, AFTER BLEND .075 INCHES. TOLERANCE IS 10% + OR - .004 INCHES IS WITHIN LIMITS IAW SRM 53-21-11 DIA 105 & RFTS 376292.
